# SDR 96ZZZX2661

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Nr 25 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN WINDOW NR 25 LEFT, INNER FRAME SURFACE HAS CORROSION.  REMOVED CORROSION AND REPAIRED IAW DRW SR 08530014.  TREATED AND PRIMED AREA IAW SRM 51-1-8 AND REPLACED FASTENERS IAW 51-1-20D.
